On radial solutions of completely integrable total differential equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1318-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_10_a2,
author = {E. K. Makarov},
title = {On radial solutions of completely integrable total differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1318--1323},
year = {2006},
volume = {42},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_10_a2/}
}
E. K. Makarov. On radial solutions of completely integrable total differential equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 10, pp. 1318-1323. http://geodesic.mathdoc.fr/item/DE_2006_42_10_a2/